Share Facebook
Crohn's Disease Forum » General IBD Discussion » Pain in Joints and muscles


08-24-2010, 03:28 PM   #1
Skytrooper82
 
Join Date: Mar 2010
Location: Gainesville, Virginia
Pain in Joints and muscles

I had a resection a year ago this July was doing well for awhile but I am now experiencing aches in my joints and muscles, still taking Remicade but this does not relieve symptoms. Anybody having or having had these problems would appreciate any suggestions...

Thanks
08-24-2010, 05:36 PM   #2
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
Welcome sky trooper, I answered you on the Vitamin D thread. Then I saw this after. Resections cause you not to absorb all of nutrients and if you have Diahreah that is worse. Glad you found us, hope you like it here!
08-24-2010, 08:49 PM   #3
Dexky
To save time...Ask Dusty!
 
Dexky's Avatar
 
Join Date: May 2010
Location: Kentucky

My Support Groups:
Sky, have you ever tried glucosamine? I don't use it in the summer but I usually take it in winter for my shoulders. It really seems to help me! I don't know if there is any problem with taking it with remi, so you might ask your doc.
__________________
Mark, father of EJ

EJ dx w/ Crohn's 12/09
PSC 3/10

No more 6mp
Currently in the Humira Club
Reply

Crohn's Disease Forum » General IBD Discussion » Pain in Joints and muscles
Thread Tools


All times are GMT -5. The time now is 02:46 AM.
Copyright 2006-2017 Crohnsforum.com